IGSNRR OpenIR
样条函数拟合在年轮气候学分析中的可适用性
吴祥定; 湛绪志
1991
Source Publication气象学报
ISSN0577-6619
Volume049Issue:001Pages:100
Language英语
Document Type期刊论文
Identifierhttp://ir.igsnrr.ac.cn/handle/311030/128714
Collection中国科学院地理科学与资源研究所
Affiliation中国科学院地理科学与资源研究所
First Author Affilication中国科学院地理科学与资源研究所
Recommended Citation
GB/T 7714
吴祥定,湛绪志. 样条函数拟合在年轮气候学分析中的可适用性[J]. 气象学报,1991,049(001):100.
APA 吴祥定,&湛绪志.(1991).样条函数拟合在年轮气候学分析中的可适用性.气象学报,049(001),100.
MLA 吴祥定,et al."样条函数拟合在年轮气候学分析中的可适用性".气象学报 049.001(1991):100.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴祥定]'s Articles
[湛绪志]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴祥定]'s Articles
[湛绪志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴祥定]'s Articles
[湛绪志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.